# SDR UATA2019101424211

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 212462221
- Condition: Corroded
- Location: Lt Elevator
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR SHAFT QUADRANT SUPPORT ASSEMBLY HAD CORROSION IN BOTH LOWER ATTACHMENT FEET.  REPLACED SUPPORT ASSEMBLY WITH A NEW UNIT.
